Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Got tiny red bumps after using a face bronzer. What should i do now?

Hi , My Names Alecia . I m 14 . & I Had Just Bought A New Face Bronzer (Makeup) . After Using It , I Woke Up The Next Day & My Whole Face , Eyelids & All Are Covered In Tiny Red Bumps , It s Itchy & Irritating . Nothing Really Like Blisters . Just Bumps ! I Believe I Had & Allergic Reaction The & Ingredient In The Makeup . What Do I Do ?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.
From the clinical history, it looks like it is allergic reaction to the new make up preparation you used.
Avoid the same or other kits having same contents in future.

For the red bumps, you can use calamine lotion for topical application and use anti-histaminics like cetrizine 10 mg once a day after getting prescribed from your doctor.

Lesions will subside in day or two. Do not worry. You can use calamine lotion application twice a day.
Once lesions subside, use moisturiser on face to regain normal skin tone.

I hope I have answered your query. In case of any doubt, feel free to revert back.
Best regards,
Dr. Neelam.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor